# SDR ASOA2014111211633

- Difficulty date: October 22, 2014
- Submitted: November 12, 2014
- Operation: Air carrier
- Aircraft: N907EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7648
- Aircraft time: 28,576 hours, 26,319 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT UPPER SURFACE OF PRESSURE FLOOR SUPPORT BS 409+128 - 559.00.   BLENDED CORROSION IAW REO 601R-53-41-666 2.2 DISP A AND B.  PERFORMED EDDY CURRENT REWORKED AREAS IAW  REO 601R-53-41-666, REV C 1.2, STEP C.  NO INDICATIONS NOTED AT THIS TIME.
